# SDR R61A201710300799

- Difficulty date: October 11, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE I DRY AREA 53-21 RT SEAT TRACK FRAME 12/20 Y= - 10.748",  REMOVED AND REPLACED RT SEAT TRACK FRAME 12/20 REF SRM 51-41-01, 51-41-02, 51-43-02, 51-43-03 PN 170-03263-001.
